# SDR HALA2010082600380

- Difficulty date: August 26, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33421
- Aircraft time: 29,881 hours, 5,691 cycles
- Engine: Pwa PW4060
- System (JASC): 4990 · APU Oil System
- Part: Filter
- Condition: Tripped
- Location: Scavenger Pump
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - APU FAULT LIGHT ON UNABLE TO START.  PERFORMED APU ECU BITE IAW FIM 49-11-00 FAULT SHOWED LOW OIL PRESS & APU SCAVENGE OIL FILTER DP INDICATOR POPPED, FOUND ALL CHIP DETECTORS CLEAN, R & R OIL SCAVENGE FILTER IAW AMM 49-27-03 NOTE:  FOUND SCAVENGE FILTER & BOWL CLEAN SERVICED APU OIL TO FULL NO LKS NOTED APU OPS & STARTS NORMAL.
